Oscillation for Third-Order Nonlinear Differential Equations with Deviating Argument
Miroslav Bartušek,
Mariella Cecchi,
Zuzana Došlá and
Mauro Marini
Abstract and Applied Analysis, 2010, vol. 2010, 1-19
Abstract:
We study necessary and sufficient conditions for the oscillation of the third-order nonlinear ordinary differential equation with damping term and deviating argument . Motivated by the work of Kiguradze (1992), the existence and asymptotic properties of nonoscillatory solutions are investigated in case when the differential operator is oscillatory.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/278962.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/278962.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:278962
DOI: 10.1155/2010/278962
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().